# SDR SWAA2018120427308

- Difficulty date: November 10, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT BS 520, LBL 46.  R&R SEAT TRACK PER SRM.
